# SDR WVER2016090800007

- Difficulty date: September 8, 2016
- Submitted: September 9, 2016
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N933LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15033
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: CC670120519
- Condition: Corroded
- Location: Rt Wing Slat
- Part time: 27,613 hours, 23,905 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR 2 SLAT MIDDLE TRACK HAS PITTING CORROSION ON THE BOTTOM SURFACE.
